Recently I have read about the anticholinergic toxidrome, and some of the symptoms reminded me of the Dyatlov Pass incident.https://en.wikipedia.org/wiki/Toxidrome#Anticholinergic
Some of the symptoms
- blurred vision
- dilated pupils
- urinary retention
- hyperthermia (overheating, which might then lead to undressing)
Do these sound familiar? And whether they had some of the other symptoms like memory loss, hallucinations, tachycardia etc. is impossible to tell after the fact.
I have been reading about this because a friend's teenage son took datura during a school camping trip, which a common ornamental plant here, but is hallucinogenic and anticholinergic.
Except for Semyon, I don't find it unimaginable that the Dyatlov Group would perhaps experiment with a hallucinogenic plant... or consume something with the same effects unknowingly. Unripe potatoes apparently have the same, but milder, effect.